Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

UTI!!!!!

Okay I have a problem with getting UTI's alot. Especially when I'm pregnant. Now in my 5th month I just can't stand it any longer. I can have a sip of soda and and hour later I can feel it. So, I stopped all together, just juice and water from now on. My Dr. thought it was too much sex so we haven't in a week. But, I woke up this morning with one. Does any one have any idea's of what I can do other than, cran juice, meds, and all the normal remedies?

 
luvbnmomnwife

Asked by luvbnmomnwife at 4:12 PM on Sep. 23, 2009 in Pregnancy

Level 3 (16 Credits)
This question is closed.
Answers (8)
  • maybe add some probiotics to the mix. It'll help strengthen your immune system and good bactieria that helps keep up your immune system.
    Precious333

    Answer by Precious333 at 4:18 PM on Sep. 23, 2009

  • stop peeing?
    Anonymous

    Answer by Anonymous at 4:15 PM on Sep. 23, 2009

  • Wipe yourself after going to the potty front to back ONLY. stop the juice as well. Water is best and lots of it to prevent UTI. Juices other than cran juice have to much sugar in them. Hope you feel better soon. It's got to be hell on you being preggo with a UTI
    vbruno

    Answer by vbruno at 4:17 PM on Sep. 23, 2009

  • I hope your not being mean...mean people suck!
    luvbnmomnwife

    Answer by luvbnmomnwife at 4:17 PM on Sep. 23, 2009

  • Thanks vbruno but I happen to know how to wipe! And I only drink 100% Cran juice with ice and filtered water.
    luvbnmomnwife

    Answer by luvbnmomnwife at 4:18 PM on Sep. 23, 2009

  • vbruno was just giving you a suggestion. Give it a rest.
    Anonymous

    Answer by Anonymous at 4:20 PM on Sep. 23, 2009

  • Hey anon420, I wasn't being mean. If a grown woman doesnt know how to wipe I'd blame that on her mother not vbruno! So, you give it a rest.
    luvbnmomnwife

    Answer by luvbnmomnwife at 4:21 PM on Sep. 23, 2009

  • And by the way I'm on antibiotics, and they can no longer up the dosage or change my script.
    luvbnmomnwife

    Answer by luvbnmomnwife at 4:22 PM on Sep. 23, 2009

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN